MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86258
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a maestro 4000 controller was used in a ablation procedure.It was noted that the unit is not ablating when the foot pedal is engaged.It was reported that the procedure was canceled due to this event.
 
Event or Problem Description
It was reported that a maestro 4000 controller was used in a ablation procedure.However it was noted that the unit is not ablating when the foot pedal is engaged.It was reported that the procedure was canceled due to this event.It was further reported that the culprit device was a maestro 4000 pod not the controller.
 
Additional Manufacturer Narrative
Based on additional information suspect medical device was corrected from maestro 4000 controller to maestro 4000 pod, 100w.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on additional information suspect medical device was corrected from maestro 4000 controller to maestro 4000 pod, 100w.Device technical analysis: visual inspection of the device showed no malfunction or damage outside the bounds of normal medical use.During functional testing the device passed functional testing.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
MAESTRO 4000 POD, 100W
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11156314
Report Number2134265-2021-00211
Device Sequence Number14100805
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public08714729861911
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86258
Device Catalogue Number86258
Device Lot Number0613170437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer03/05/2021
04/05/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date03/22/2021
05/04/2021
Patient Sequence Number1